Jump to ContentJump to Main Navigation
Show Summary Details

Open Mathematics

formerly Central European Journal of Mathematics

Editor-in-Chief: Gianazza, Ugo / Vespri, Vincenzo

1 Issue per year


IMPACT FACTOR 2015: 0.512

SCImago Journal Rank (SJR) 2015: 0.521
Source Normalized Impact per Paper (SNIP) 2015: 1.233
Impact per Publication (IPP) 2015: 0.546

Mathematical Citation Quotient (MCQ) 2015: 0.39

Open Access
Online
ISSN
2391-5455
See all formats and pricing
Volume 13, Issue 1 (Jan 2015)

Issues

On the use of semi-closed sets and functions in convex analysis

Constantin Zălinescu
  • Corresponding author
  • Faculty of Mathematics, University Alexandru Ioan Cuza, Iaşi, Romania/ Octav Mayer Institute of Mathematics, Romanian Academy, Iaşi, Romania
  • Email:
Published Online: 2014-10-09 | DOI: https://doi.org/10.1515/math-2015-0001

Abstract

The main aim of this short note is to show that the subdifferentiability and duality results established by Laghdir (2005), Laghdir and Benabbou (2007), and Alimohammady et al. (2011), stated in Fréchet spaces, are consequences of the corresponding known results using Moreau-Rockafellar type conditions.

Keywords : Semi-closed convex set; Semi-closed convex function; Semi-closure; Semi-interior; Subdifferential; Duality

References

  • [1] Alimohammady, M., Cho, Y.J., Dadashi, V., Roohi, M., Convex sub-differential sum rule via convex semi-closed functions with applications in convex programming, Appl. Math. Lett., 2011, 24(8), 1289-1294 [Crossref]

  • [2] Laghdir, M., Some remarks on subdifferentiability of convex functions, Appl. Math. E-Notes, 2005, 5, 150-156 (electronic)

  • [3] Laghdir, M., Benabbou, R., Convex functions whose epigraphs are semi-closed: duality theory, Appl. Math. Sci. (Ruse), 2007, 1(21-24), 1019-1033

  • [4] Zălinescu, C., Convex Analysis in General Vector Spaces, World Scientific, River Edge, 2002

  • [5] Zălinescu, C., Hahn-Banach extension theorems for multifunctions revisited, Math. Methods Oper. Res., 2008, 68(3), 493-508 [Web of Science]

About the article

Received: 2013-08-24

Accepted: 2014-03-19

Published Online: 2014-10-09

Published in Print: 2015-01-01


Citation Information: Open Mathematics, ISSN (Online) 2391-5455, DOI: https://doi.org/10.1515/math-2015-0001. Export Citation

© 2015 Constantin Zălinescu. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. (CC BY-NC-ND 3.0)

Comments (0)

Please log in or register to comment.
Log in